# SDR 7AHR201404152462

- Difficulty date: April 10, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Aircraft: N558MS
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM HAS CORROSION AT BS 867, BL 0.  REMOVED CORROSION AND INSTALLED REPAIR IAW SRM 53-00-07, FIG 202, PGS 208-214.
